MAUDE Adverse Event Report: PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96181
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported a patient was injected with 3 syringes of juvéderm® voluma¿ xc into the midface and 1 syringe of juvéderm® volbella¿ xc into the lips and chin shadows.About 2 and a half months later, the patient started experiencing swelling in the chin that moved to the entire face including the lips and cheeks.Two days after symptom onset patient was treated with a medrol pack for 6 days.After completion of this course, patient was started on another medrol pack and the following day injected with 300 cosentyx.Patient received another 300 cosentyx injection a week later and the next day was given prednisone 40mg for 4 days and prednisone 20mg for 4 days.Events are ongoing.Healthcare professional speculates the patient may have an underlying autoimmine condition that has not been diagnosed.Autoimmine condition is considered not device related.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLBELLA XC 2 X 1ML 32G
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23538488
Report Number3005113652-2025-01035
Device Sequence Number11968257
Product Code LMH
UDI-Device Identifier10888628043541
UDI-Public(01)10888628043541(10)1001709828(11)240430(17)260330
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2026
Device Catalogue Number96181
Device Lot Number1001709828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale